# SDR EIA2007026

- Difficulty date: January 28, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 96,101 hours, 22,811 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Condition: Damaged
- Location: Ws 1028
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLATION OF SPOILER HINGE FITTING AT WS1028.525 REQUIRES RIVETS AND TAPER LOOKS DUE TO DIFFICULTIES IN INSTALLING RIVETS, REPLACEMENT NEEDED.  USE BACB30NX8K*Y HILOCKS WITH BACC30AC8 COLLARS PER BOEING MESSAGE 1-280951.970-8 DATED 5 FEB 07
